# SDR A6WA200000080

- Difficulty date: December 24, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- Aircraft time: 24,966 hours, 27,512 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON OUT OF TRIM LIGHT ON M/A TURNED OFF A/P MASTER SWITCH, ALL FLIGHT CONTROLS AND TRIM WORK OK.  MAINTENANCE OPERATIONAL TEST OK, COULD NOT DUPLICATE.
